# SDR SWIA2018070644853

- Difficulty date: May 30, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 35,766 hours, 30,917 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AND BATT RIB IN L/H WHEEL WELL HAVE CORROSION AT WS 53.60. (C-CHECK) RO: 07/03/2018 REMOVED AND INSTALLED NEW BATT RIB AND DOUBLER AT LT WHEEL WELL AT WS 53.60 IAW SRM.
